# SDR NACA2021101000002

- Difficulty date: October 10, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,359 hours, 13,732 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825J
- Part serial: C1031
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: CDU SCREEN ON CA WENT BLANK. ABOUT 45 SECONDS LATER LEFT GEN LIGHT WENT OFF, THEN L GEN CAME BACK ON BY ITSELF. CORRECTIVE ACTION: REPLACED LEFT IDG IAW B767 AMM 24-11-01, LEAK AND OPS CHECKS GOOD. ETOPS GROUND VERIFICATION OK
